ClinVar Miner

Submissions for variant NM_002230.4(JUP):c.1028G>A (p.Ser343Asn)

dbSNP: rs1597808088
Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV001965736 SCV002246217 uncertain significance Naxos disease; Arrhythmogenic right ventricular dysplasia 12 2022-08-22 criteria provided, single submitter clinical testing ClinVar contains an entry for this variant (Variation ID: 1461196). In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance. Algorithms developed to predict the effect of missense changes on protein structure and function output the following: SIFT: "Tolerated"; PolyPhen-2: "Benign"; Align-GVGD: "Class C0". The asparagine amino acid residue is found in multiple mammalian species, which suggests that this missense change does not adversely affect protein function. This variant has not been reported in the literature in individuals affected with JUP-related conditions. This variant is not present in population databases (gnomAD no frequency). This sequence change replaces serine, which is neutral and polar, with asparagine, which is neutral and polar, at codon 343 of the JUP protein (p.Ser343Asn).
Revvity Omics, Revvity RCV003134300 SCV003813904 uncertain significance not provided 2019-07-26 criteria provided, single submitter clinical testing

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.